# SDR DALA1107330175

- Difficulty date: December 17, 2010
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N175DN
- Make and model: Boeing 767332
- Aircraft serial: 24803
- Aircraft time: 91,892 hours, 13,615 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143T31521
- Condition: Cracked
- Location: Bs 654 S1r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HFEC INSP ON UPPER VHF ANTENNA MOUNTING AREA EXT SKIN BETWN BS 654+22 TO BS 654+44 AND STR 01R, 02 EA CRACK INDICATION FOUND 0.4" LONG AND CRACK ENDS MARKED OUT.  REPAIR ACCOMPLISHED.
